Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 384, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 5, 2009, 4:31 PM CDT for Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2009, 4:31 PM CDT (21:31 UTC)
- Expired
- Aug 5, 2009, 5:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 25 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 5:07 PM CDT | HAIL 0.75 | 3 E Central City, AR | SEVERAL REPORTS NEAR THE INTERSECTION OF HIGHWAY 22 AND 96. HAIL HAS BEEN FALLING FOR 10 MINUTES. |
| Aug 5, 5:15 PM CDT | HAIL 1.75 | Lavaca, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1210 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 052131
SVRTSA
ARC033-047-131-052215-
/O.NEW.KTSA.SV.W.0384.090805T2131Z-090805T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
431 PM CDT WED AUG 5 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
NORTHEASTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 515 PM CDT
* AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GREENWOOD TO WASHBURN...MOVING EAST AT 10 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...LAVACA...
WASHBURN...BLOOMER...FORT CHAFFEE AND CHARLESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3523 9402 3516 9402 3514 9405 3514 9413
3510 9415 3507 9423 3504 9422 3503 9423
3540 9442 3544 9405 3523 9391
TIME...MOT...LOC 2131Z 288DEG 8KT 3527 9421 3516 9412
$$1 follow-up statement
000
WWUS54 KTSA 052144
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT WED AUG 5 2009
ARC033-047-131-052215-
/O.CON.KTSA.SV.W.0384.000000T0000Z-090805T2215Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-
444 PM CDT WED AUG 5 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHWESTERN FRANKLIN...SOUTHERN CRAWFORD AND NORTHEASTERN
SEBASTIAN COUNTIES...
AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CENTRAL CITY TO WASHBURN...MOVING EAST AT
5 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WASHBURN...
BLOOMER...FORT CHAFFEE...LAVACA...VESTA...URSULA AND CHARLESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3523 9402 3516 9402 3514 9405 3514 9413
3510 9415 3507 9423 3504 9422 3503 9423
3540 9442 3544 9405 3523 9391
TIME...MOT...LOC 2144Z 261DEG 5KT 3527 9422 3518 9410
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 3:18 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Aug 5, 3:18 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT WED AUG 5 2009
.DISCUSSION...
SLIGHTLY COOLER AIR NORTH OF STATIONARY FRONT IN NE OKLAHOMA/NW
ARKANSAS AND THUNDERSTORM ACTIVITY ACROSS SE OKLAHOMA HAVE KEPT
TEMPERATURES SEVERAL DEGREES COOLER THAN THIS TIME YESTERDAY.
HOWEVER...WITH DEWPOINTS RUNNING SEVERAL DEGREES HIGHER THAN
YESTERDAY...HEAT INDICES ARE STILL ABOVE THE CENTURY MARK ACROSS
NORTHEAST AND EAST CENTRAL OKLAHOMA. WILL MAINTAIN HEAT
WARNING/ADVISORY AREA THROUGH FRIDAY...WITH AN EXTENSION INTO
SOUTHEAST OKLAHOMA.
ONGOING CONVECTION ACROSS SOUTHEAST OKLAHOMA IS OCCURRING ALONG THE
OUTFLOW BOUNDARY FROM THE EARLY MORNING MCS IN ARKANSAS. THIS
ACTIVITY WILL CONTINUE TO SHIFT SOUTH INTO THE EVENING. CU FIELD HAS
BEEN INCREASING OVER THE PAST COUPLE OF HOURS IN THE VICINITY OF THE
EAST/WEST STATIONARY FRONT...CURRENTLY SITUATED ACROSS NE OKLAHOMA
TO NEAR THE AR/MO STATE LINE. COULD SEE SOME ADDITIONAL STORM
DEVELOPMENT NEAR THE FRONT THIS EVENING. SUFFICIENT INSTABILITY WILL
YIELD THE POSSIBILITY OF SEVERE WX...WITH STRONG WINDS BEING THE
PRIMARY THREAT.
NAM BRINGS AN MCS THROUGH KANSAS OVERNIGHT AND INTO EASTERN OKLAHOMA
ON THURSDAY...WHILE THE GFS KEEPS ANY CONVECTION WEST AND NORTH OF
THE AREA. STAYED CLOSER TO THE GFS SOLUTION FOR THURSDAY...KEEPING
TEMPS WARMER AND POPS LOWER THAN THE NAM GUIDANCE. WITH ATMOSPHERE
REMAINING MOIST...DID LEAVE LOW POPS IN FOR THURSDAY AS THE
STATIONARY FRONT SLOWLY LIFTS NORTH AND OTHER BOUNDARIES REMAIN IN
THE REGION.
UPPER HIGH SLATED TO MAKE A SHIFT EASTWARD OVER THE CWA OVER THE
NEXT SEVERAL DAYS. THIS SHOULD KEEP TEMPERATURES AND DEWPOINTS HIGH
AND THE CHANCE FOR RAIN LOW INTO THE WEEKEND. HEAT INDICES WILL
LIKELY REMAIN IN THE 105 TO 108 RANGE IN THE ADVISORY AREA THURSDAY
AND FRIDAY. ALSO ANTICIPATE OVERNIGHT LOWS REMAINING WARM...THOUGH
THIS WILL BE DEPENDENT ON IF AND WHERE ANY CONVECTION DEVELOPS. WITH
THIS UNCERTAINTY...WILL HOLD OFF ON EXTENDING THE HEAT WARNING AREA.
HEAT INDICES CURRENTLY LOOK TO REMAIN JUST BELOW CRITERIA ON SATURDAY
AND SUNDAY.
COOLER TEMPERATURES AND AN IN INCREASE IN CLOUD COVER ARE EXPECTED
FOR THE BEGINNING OF NEXT WEEK AS THE UPPER HIGH SETTLES OVER THE
SE US. ECMWF CONTINUES TO SHOW A COLD FRONT MOVING INTO THE REGION
DURING THE FIRST PART OF THE WEEK WHILE THE GFS KEEPS THE FRONT TO
OUR NORTH. DUE TO THE CONTINUITY OF THE ECMWF...MAINTAINED LOW POPS
AND KEPT TEMPERATURES CLOSER TO NORMAL THROUGH THE EXTENDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 75 98 79 100 / 20 20 10 10
FSM 74 97 75 98 / 30 20 10 10
MLC 74 99 77 98 / 40 20 10 0
BVO 71 96 74 100 / 20 20 10 10
FYV 69 91 72 92 / 20 20 10 10
BYV 70 92 71 92 / 20 10 10 10
MKO 74 97 74 98 / 30 20 10 10
MIO 70 95 76 98 / 10 20 10 10
F10 74 98 75 99 / 30 20 10 10
HHW 73 100 76 97 / 30 20 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 8 PM FRIDAY FOR OKZ060.
HEAT ADVISORY UNTIL 8 PM FRIDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ059-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-
OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-
OKZ076.
AR...HEAT ADVISORY UNTIL 8 PM FRIDAY FOR ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...15
LONG TERM....03Hazardous weather outlook, Aug 5, 12:59 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1259 PM CDT WED AUG 5 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1258 PM CDT WED AUG 5 2009 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA..EASTERN OKLAHOMA AND NORTHWEST ARKANSAS . ONSET...ONGOING. DISCUSSION... DANGEROUS HEAT CONDITIONS WILL CONTINUE THIS AFTERNOON AS A SWATH OF EASTERN OKLAHOMA AGAIN EXCEEDS THE CENTURY MARK. EXCESSIVE LOW LEVEL MOISTURE WILL CREATE HEAT INDEX VALUES NEAR OR EXCEEDING 105 DEGREES ACROSS A LARGE PORTION OF THE REGION. THERE WILL ALSO BE A THREAT FOR SEVERE THUNDERSTORMS...MAINLY THIS AFTERNOON. A VERY MOIST AND UNSTABLE AIRMASS WILL COMBINE WITH SEVERAL SURFACE BOUNDARIES OR AREAS OF CONVERGENCE THAT COULD POSSIBLY BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT. DOWNBURST WINDS WILL BE THE PRIMARY THREAT FROM ANY CONVECTIVE ACTIVITY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. FRIDAY...DANGEROUS HEAT POTENTIAL. SATURDAY...DANGEROUS HEAT POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THERE WILL BE LITTLE CHANGE TO THE GENERAL WEATHER PATTERN OVER THE NEXT SEVERAL DAYS. CONDITIONS WILL REMAIN HOT AND HUMID... WITH HEAT INDEX VALUES REACHING DANGEROUS LEVELS AT LEAST INTO THE UPCOMING WEEKEND. GIVEN THE AVAILABLE LOW LEVEL MOISTURE... INSTABILITY... AND RESIDUAL SURFACE BOUNDARIES... THERE WILL ALSO BE THE CHANCE FOR INTERMITTENT THUNDERSTORM ACTIVITY. STORMS COULD BE STRONG TO SEVERE... WITH DOWNBURST WINDS THE MAIN THREAT. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY PERSONNEL SHOULD HAVE PLANS IN PLACE FOR HEAT RELATED PROBLEMS THROUGH THE REST OF THIS WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 5, 1:21 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
121 PM CDT WED AUG 5 2009
OKZ049-075-076-051845-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
121 PM CDT WED AUG 5 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN LE FLORE...NORTHEASTERN PUSHMATAHA AND SOUTHERN
LATIMER
AT 121 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
NORTHWEST OF ALBION...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...YANUSH...BENGAL...MUSE...
WHITESBORO...TALIHINA...HONOBIA...TUSKAHOMA...KIAMICHI AND ALBION.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3436 9504 3464 9538 3492 9513 3468 9473
3450 9490 3450 9504 3436 9503
TIME...MOT...LOC 1821Z 303DEG 25KT 3474 9518Special weather statement, Aug 5, 2:28 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
228 PM CDT WED AUG 5 2009
OKZ053-052015-
CHOCTAW OK-
228 PM CDT WED AUG 5 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
WESTERN CHOCTAW
AT 228 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
NORTH OF UNGER...MOVING SOUTH AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GRANT...GAY...GOODLAND...BOSWELL...
UNGER AND SOPER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3392 9590 3392 9592 3393 9593 3416 9595
3417 9578 3416 9578 3416 9568 3394 9551
3391 9589
TIME...MOT...LOC 1928Z 341DEG 17KT 3414 9576Special weather statement, Aug 5, 3:17 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
317 PM CDT WED AUG 5 2009
OKZ064-065-052100-
CREEK OK-OKFUSKEE OK-
317 PM CDT WED AUG 5 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN CREEK
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 317 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHWEST OF DEPEW...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...WELTY...BRISTOW...MILFAY AND
DEPEW.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3564 9627 3559 9630 3553 9660 3586 9661
3587 9640
TIME...MOT...LOC 2017Z 316DEG 22KT 3580 9651Special weather statement, Aug 5, 3:41 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
341 PM CDT WED AUG 5 2009
ARZ029-052115-
SEBASTIAN AR-
341 PM CDT WED AUG 5 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
EASTERN SEBASTIAN
AT 342 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF MILLTOWN...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CROSSROADS...MILLTOWN...
GREENWOOD...DAYTON...WASHBURN...BURNVILLE AND FORT CHAFFEE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3514 9413 3510 9415 3508 9419 3508 9422
3522 9430 3531 9410 3527 9407 3522 9408
3521 9405 3521 9403 3519 9401 3515 9402
TIME...MOT...LOC 2042Z 333DEG 9KT 3518 9415Special weather statement, Aug 5, 4:10 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 PM CDT WED AUG 5 2009
ARZ029-052145-
SEBASTIAN AR-
410 PM CDT WED AUG 5 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
EASTERN SEBASTIAN
AT 410 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MILLTOWN...MOVING SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CROSSROADS...MILLTOWN...DAYTON...
WASHBURN...BURNVILLE AND FORT CHAFFEE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3514 9403 3514 9413 3510 9415 3508 9419
3507 9425 3516 9425 3524 9422 3525 9408
3522 9407 3521 9405 3522 9403
TIME...MOT...LOC 2110Z 340DEG 6KT 3514 9415Special weather statement, Aug 5, 4:17 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
417 PM CDT WED AUG 5 2009
ARZ019-029-052145-
CRAWFORD AR-SEBASTIAN AR-
417 PM CDT WED AUG 5 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN SEBASTIAN
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
AT 417 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF CENTRAL CITY...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MILLTOWN...URSULA...
GREENWOOD...BARLING...LAVACA...WASHBURN...BURNVILLE...FORT CHAFFEE...
BLOOMER AND CENTRAL CITY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3514 9426 3537 9434 3540 9408 3532 9407
3522 9408 3522 9406 3515 9405
TIME...MOT...LOC 2117Z 299DEG 10KT 3527 9425The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 3:41 PM CDT | Special Weather Statement | TSA | Sebastian | 34 min |
| Aug 5, 3:53 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 37 min |
| Aug 5, 4:10 PM CDT | Special Weather Statement | TSA | Sebastian | 35 min |
| Aug 5, 4:13 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 47 min |
| Aug 5, 4:17 PM CDT | Special Weather Statement | TSA | Sebastian | 28 min |
| Aug 5, 4:27 PM CDT | Flash Flood Warning | TSA | Madison | 5 hr |
| Aug 5, 4:47 PM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 58 min |
| Aug 5, 4:54 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 66 min |
| Aug 5, 5:07 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 68 min |
| Aug 5, 5:23 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 37 min |
| Aug 5, 5:28 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 6 hr |
| Aug 5, 5:59 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 61 min |
| Aug 5, 6:02 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 58 min |
| Aug 5, 6:09 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian, Washington | 66 min |
| Aug 5, 6:21 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Crawford, Franklin, Madison, Washington | 54 min |
| Aug 5, 6:28 PM CDT | Areal Flood Advisory | TSA | Benton, Madison, Washington | 62 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.